# SDR NWAA085345519

- Difficulty date: December 2, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 69,411 hours, 28,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTING FROM ROWS 33 TO 41 WERE INOPERATIVE.  MX FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPS WERE NORMAL AFTER THE BATTERY PACK WAS REPLACED.
